# SDR AALA2019080219019

- Difficulty date: July 19, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 28,649 hours, 11,406 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STATION 138 AND BL 101.1235. REPAIRED SKIN PER SRM 55-10-01-2R-11.
